Aral, AliDuman, Oktay2020-06-252020-06-252011Aral, A. & Duman, O. (2011). A Voronovskaya-type formula for SMK operators via statistical convergence. Mathematica Slovaca, 61(2), 235-244.0139-9918https://doi.org/10.2478/s12175-011-0008-3https://hdl.handle.net/20.500.12587/5025Duman, Oktay/0000-0001-7779-6877;In this paper, we obtain a statistical Voronovskaya-type theorem for the Szasz-Mirakjan-Kantorovich (SMK) operators by using the notion of A-statistical convergence, where A is a non-negative regular summability matrix.eninfo:eu-repo/semantics/openAccessA-statistical convergenceSzasz-Mirakjan operatorsKorovkin-type approximation theoremVoronovskaya-type theoremA Voronovskaya-type formula for SMK operators via statistical convergenceArticle61223524410.2478/s12175-011-0008-32-s2.0-79953776604Q2WOS:000289304600008Q4